# SDR USAA061456

- Difficulty date: December 29, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N166US
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 20,332 hours, 20,332 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B SEAT TRACK TOP SURFACE 5 INCHES FWD OF FRAME C24 HAS CORROSION.  REMOVED SEAT TRACK AND REPLACED WITH NEW PER SRM 53-11-01; CORR TASK JA-220-53500; LEVEL 1 DEFECT SIZE: 1 INCH DIA.
